# SDR I5PA2024020675701

- Difficulty date: February 6, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,802 hours, 34,276 cycles
- Engine: Pwa PW2037
- Engine time: 81,960 hours, 27,290 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 430988
- Part serial: 11048024
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NO: MGE300. ESI - LEFT ENGINE FAILED TO START. RETURN TO GATE. PERFORMED IGNITION SYSTEM TEST, FOUND SYSTEM NO. 2 FAILED. REPLACED LH SYSTEM NO. 2 IGNITION LEAD.
